# SDR UIEA2011051900262

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,248 hours, 21,789 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE NR1 ENGINE INLET NOSE COWL - OUTER BARREL SKIN DENT, MEASURING: 12.0" X 9.0" AND THE DEPTH 0.250 (REF FIG 1), LOCATED APPROX AT 3 O'CLOCK POSITION. THE DAMAGE IS BEYOND THE ALLOWABLE DAMAGE LIMITS IAW SRM 54-31-01, FIG 1, IAW SRM 51-40-06, FIG 2. PERFORMED A DETAIL VISUAL INSP, PENETRATION OR ANY OTHER DEFECTS EXISTS IN THE VICINITY.  REMOVE ANY MOSTURE OR CONTAMINATION FROM THE DAMAGED AEA.  USE A VACUUM AND HEAT (MAX OF 125A  (52AC)) TO REMOVE MOISTURE FROM THE DAMAGED AREA.3 . FILL IN THE DAMAGED AREA (REF FIG 1) WITH BMS 5-28 POTTY COMPOUND OR EQUIVALENT.  PROTECT THE DAMAGE FROM ENTRANCE OF WATER, SUNLIGHT OR OTHER FOREIGN MATTER BY APPLYING 3 LAYERS OF ALUMINUM FOIL TAPE OVERLAPPING A MINIMUM OF 1.5 INCHES IAW LAYER. (SPEED TAPE) EXTENDING MINIMUM 2 INCHES OF THE SURROUNDING DAMAGED AREA ON ALL SIDES TO RESTORE OUTER SURFACE CONTOUR)
